Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Tangential equivalence of group actions

Author: Sławomir Kwasik
Journal: Trans. Amer. Math. Soc. 283 (1984), 563-573
MSC: Primary 57S15; Secondary 57S17
MathSciNet review: 737884
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the problem of tangential equivalence of group actions on manifolds. In particular we discuss a conjecture of B. Mazur and its modifications. The negative answer to this conjecture is presented. On the other hand we prove that the "isovariant" version of this conjecture, as well as the modified one, remains true. As an application some results on the tangential equivalence of $ {Z_p}$-actions on homotopy spheres are obtained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57S15, 57S17

Retrieve articles in all journals with MSC: 57S15, 57S17

Additional Information

Keywords: $ G$-manifold, equivariant vector bundle, tangential equivalence
Article copyright: © Copyright 1984 American Mathematical Society